The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (305 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 2, 2001, pp. 431–455
DOI: 10.4171/ZAA/1024

Published online: 2001-06-30

Regularity Results for Laplace Interface Problems in Two Dimensions

Martin Petzoldt[1]

(1) Weierstrass Institut für Angewandte Analysis und Stochastik, Berlin, Germany

We investigate the regularity of solutions of interface problems for the Laplacian in two dimensions. Our objective are regularity results which are independent of global bounds of the data (the diffusion). Therefore we use a restriction on the data, the quasi-monotonicity condition, which we show to be sufficient and necessary to provide $H^{1+\frac {1}{4}}$-regularity. In the proof we use estimates of eigenvalues of a related Sturm-Liouville eigenvalue problem. Additionally we state regularity results depending on the data.

Keywords: Elliptic equations, regularity of solutions, interface and transmission problems, singularities, discontinuous diffusion coefficients, Sturm-Liouville eigenvalue problems

Petzoldt Martin: Regularity Results for Laplace Interface Problems in Two Dimensions. Z. Anal. Anwend. 20 (2001), 431-455. doi: 10.4171/ZAA/1024